# SDR TRBA201123101

- Difficulty date: August 18, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N410AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 410
- Aircraft time: 30,207 hours, 33,607 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Damaged
- Location: Cabin Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF A STRONG ELECTRICAL BURNING ODOR IN THE CABIN.  R & R FLUORESCENT TUBE SOCKET FIN 295LG IAW JIC 20.00.00.  OPS CK FOUND  SYS WORKING PROPERLY IAW EX-3322000-OPT-006.
